# SDR AALA20070497

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW TO ATL  DIVERTED TO LIT DUE TO PRESSURIZATION LOSS AT 29000 FEET.  DEPLOYED OXYGEN MASKS.  PRESSURIZATION RETURNED AT 20000 BUT DIVERTED TO LIT DUE TO DEPLETED PASSENGER OXYGEN.  LANDED LIT WITHOUT INCIDENT.  REPLACED BOTH NUMBER ONE AND NUMBER TWO PRESSURIZATION CONTROLLERS AND OUTFLOW VALVE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
